Per citar aquest document: http://ddd.uab.cat/record/107342
An extension of sub-fractional Brownian motion
Sghir, Aissa

Data: 2013
Resum: In this paper, firstly, we introduce and study a self-similar Gaussian process with parameters H ∈ (0; 1) and K ∈ (0; 1] that is an extension of the well known sub-fractional Brownian motion introduced by Bojdecki et al. [4]. Secondly, by using a decomposition in law of this process, we prove the existence and the joint continuity of its local time.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Sub-fractional Brownian motion ; Bifractional Brownian motion ; Fractional Brownian motion ; Local time ; Local nondeterminism
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 497-508, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_57213_11


12 p, 373.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-06-25, darrera modificació el 2016-06-05



   Favorit i Compartir